# SDR CALA2016042700255

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 4,308 hours, 1,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR964411
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 ABC EMER EXIT LIGHT INOPERATIVE.  FOR SDR REPORTING.  CONNECTED 9 ABC EMER EXIT LIGHT AT LIGHT DISCONNECT.  OPERATIONS CHECKED GOOD.
